| Model Number |
SC-1132 |
| Medical Device Problem Codes |
Unexpected Therapeutic Results (1631); Charging Problem (2892)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
07/16/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was unable to receive therapy due to difficulty charging the implantable pulse generator (ipg).The patient underwent an ipg replacement procedure and was doing well postoperatively.The explanted ipg was discarded per hospital policy.
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred over a month ago from the date the manufacturer was made aware.